My father had gone chemo 4 cycles for ca lungs. After 2 cycles he is suffering from burning sensation and pain in legs at night. At that time doctor gave him trineurosol ink which gave him releif. Sir,now his B12 level is 128 and he is taking neurobian forte, multivitamin and pregaba75. Sir, problem persist as it is. What can be done.
Features are suggestive of adenocarcinoma of left lung .one slide no SPL-2174/17 given alongwith. Tissue receive for biopsy will be dis carded afer 3 months from the date of issue of final repoet
My dad is suffering from GI junction cancer with liver Mets from Feb 2016.
Doctor advised for palliative chemotherapy of 6 cycles.
Her2neu is negative.
Had 3 cycle of chemotherapy where his numbers and size of tumours reduced by 30 percent. Then after 2 more cycles it reduced by more 50 percent.
He couldn't able to take 6th cycle due to sepsis. Due to chemo side effects his sodium potassium and magnesium levels dipped. But it got controlled.
After 5 cycles report was showing that he was responding good. But there was pleural effusion and ascites. Which was drained out and protein and albumin infusion are given.
Then in the month of December disease again increased by 33 percent. Again dctr advised for chemo.
After 3 cycles it reduced slightly but pleural effusion and ascites are seen.
Again after 3 cycle secondary cancer increased.
Pleural effusion increased. Ascites increased.
My question how after chemo cancer is increasing?
What are the chances of survival here.
My mother will be undergoing the AC chemotherapy. With ADRIAMYCIN + CYCLOPHOSPHAMIDE.
I want to know what diet she should follow just after chemotherapy as she also had a gall bladder removal 5 years back.
Oncologist suggest me to go on Chemo,radiation therapy.
I had orthopedic oration 1 year back and there are 2 metallic rod , on in hand and one in leg.
Does these metallic rod can have any impact on chemo or radiation therapy. Please suggest.